RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1996, Volume 347, Number 3, Pages 298–299 (Mi dan4161)  

MATHEMATICS

On the uniform convergence of functions in the sense of Heine

G. I. Arkhipov, V. A. Sadovnichii, V. N. Chubarikov

Lomonosov Moscow State University

Full text: PDF file (202 kB)

Bibliographic databases:
UDC: 517
Received: 23.11.1995

Citation: G. I. Arkhipov, V. A. Sadovnichii, V. N. Chubarikov, “On the uniform convergence of functions in the sense of Heine”, Dokl. Akad. Nauk, 347:3 (1996), 298–299

Citation in format AMSBIB
\Bibitem{ArkSadChu96}
\by G.~I.~Arkhipov, V.~A.~Sadovnichii, V.~N.~Chubarikov
\paper On the uniform convergence of functions in the sense of Heine
\jour Dokl. Akad. Nauk
\yr 1996
\vol 347
\issue 3
\pages 298--299
\mathnet{http://mi.mathnet.ru/dan4161}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1393055}
\zmath{https://zbmath.org/?q=an:0892.54001}


Linking options:
  • http://mi.mathnet.ru/eng/dan4161
  • http://mi.mathnet.ru/eng/dan/v347/i3/p298

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:51
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020